English Intern
  • Mathematische Formeln an einer Tafel


Einige Publikationen der Arbeitsgruppe: https://zbmath.org/?q=steuding+jörn

  • ­­­Nicola Oswald, Jörn Steuding, Klaus Volkert, On the centenary of the local-global principle in number theory. (Zum einhundertsten Geburtstag des Lokal-Global-Prinzips in der Zahlentheorie), Jahresber. Dtsch. Math.-Ver. 124, No. 4, 239--257 (2022)
  • Athanasios Sourmelidis, Jörn Steuding, Ade Irma Suriajaya, Riemann-type functional equations. Julia line and counting formulaeIndag. Math., New Ser. 33, No. 6, 1236-1262 (2022)
  • Athanasios Sourmelidis, Jörn Steuding, Ade Irma Suriajaya, Riemann-type functional equations: Dirichlet polynomial approximations and a weak Gram law, Acta Arith. 204, No. 2, 97-113 (2022)
  • Janyarak Tongsomporn, Saeree Wananiyakul,  Jörn Steuding, Sums of consecutive prime squaresIntegers 22, Paper A9, 5 p. (2022)
  • Rasa Steuding, Jörn Steuding, Linear combinations of Hurwitz zeta-functionsKyushu J. Math. 76, No. 1, 27-41 (2022)

  • K. Mönius, P. Stumpf, J. Steuding, Algorithmen in der Graphentheorie. Ein konstruktiver Einstieg in die Diskrete Mathematik. Wiesbaden: Springer Spektrum (2021) 
  • K. Mönius, P. Stumpf, J. Steuding, Einführung in die Graphentheorie. Ein farbenfroher Einstieg in die diskrete Mathematik. Wiesbaden: Springer Spektrum (2021)
  • T. Gardemann and K. Mönius, Constructions of new integral graph families, Electron. J. Graph Theory Appl. 9, No. 1, 207--213 (2021)
  • K. Mönius, Eigenvalues of zero-divisor graphs of finite commutative rings, J. Algebr. Comb. 54, No. 3, 787--802 (2021)

  • K. Mönius, The algebraic degree of spectra of circulant graphs, J. Number Theory 208, 295-304 (2020)
  • P. Muth, J. Steuding,  Joint value-distribution of Dirichlet series associated with periodic arithmetical functions, Funct. Approximatio, Comment. Math. 62, No. 1, 63--79 (2020)
  • A. Sourmelidis, A universality theorem for the Riemann zeta-function with respect to Beatty sets Lith. Math. J. 60, 92-106 (2020)
  • A. Sourmelidis, J. Lee, J. Steuding, A. I. Suriajaya, The Values of the Riemann Zeta-Function on Discrete Sets Proceedings of the International Conference: Various Aspects of Multiple Zeta Functions In Honor of Professor Kohji Matsumoto's 60th Birthday, (2020)
  • J. Tongsomporn, J. Steuding, Irregularities in the distribution of prime numbers in a Beatty sequence, Can. Math. Bull. 63, No. 4, 738-743 (2020)
  • P. Stumpf, On the monotonicity of additive representation functions, Integers 20, Paper A104, 7 p. (2020)
  • R. Garunkštis, J. Steuding, On primeness of the Selberg zeta-function, Hokkaido Math. J. 49, No. 3, 451-462 (2020)
  • J. Steuding, A. I.  Suriajaya, Value-distribution of the Riemann zeta-function along its Julia lines, Comput. Methods Funct. Theory 20, No. 3-4, 389-401 (2020)

  • S. S. Özbek, J. Steuding, The values of the Riemann zeta-function on generalized arithmetic progressions, Arch. Math. 112, No. 1, 53--59 (2019)
  • A. Sourmelidis, On the meromorphic continuation of Beatty zeta-functions and Sturmian Dirichlet series, J. Number Theory 194, 303-318 (2019)
  • J. Steuding, K. Volkert,  A Diophantine problem related to a Nim-like game, Integers 19, Paper G2, 9 p. (2019)
  • J. Tongsomporn, N. Oswald, J. Steuding, Waring’s problem for Hurwitz quaternion integers, J. Integer Seq. 22, No. 8, Article 19.8.1, 13 p. (2019)
  • J. Tongsomporn, J. Steuding, Discrete moments of additive twists. I: The mean-square, Lith. Math. J. 59, No. 3, 412-424 (2019)
  • K. Volkert (ed.), J. Steuding (ed.), Facetten der Mathematikgeschichte. Die Entwicklung der Mathematik im Spiegel der Semesterberichte, Berlin: Springer Spektrum (2019)

  • Ch. Schmeller, On the uniform distribution of zero ordinates of Epstein zeta-functions, Lith. Math. J. 58, No. 2, 198-211 (2018).
  • K. Mönius, J. Steuding, P. Stumpf, Which graphs have non-integral spectra? Graphs Comb. 34, No. 6, 1507-1518 (2018).

  • P. Stumpf, Elementary and combinatorial methods for counting prime numbers, Math. Semesterber. 64, No. 1, 41-62 (2017).
  • P. Stumpf, A short note on reduced residues, Integers 17, Paper A04, 4 p. (2017).
  • J. Steuding, P. Stumpf, On the Frobenius problem for Beatty sequences, Indag. Math., New Ser. 28, No. 1, 132-137 (2017).